| Model Number |
1516-20-406 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fall (1848); Joint Laxity (4526)
| Date of Event |
03/07/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).(b)(4).Was created and linked on this pc to capture the posts on the articular surface that broke off.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that patient had fallen and sprained her ankle and landed on her knee while doing it.Implants were all well fixed.Patients soft tissues were loose.The doctor increased poly from 6mm to 10mm for the stability and rom.Posts on the articular surface broke off.Doi: (b)(6) 2018; dor: (b)(6) 2022; affected side: right knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: an analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.